# SDR IXXA20230730042

- Difficulty date: July 30, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N255CM
- Make and model: Boeing 767223
- Aircraft serial: 22316
- Aircraft time: 91,821 hours, 24,381 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Part serial: NSN
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND FLASHLIGHT INOPERATIVE. REMOVED AND REPLACED FLASHLIGHT BATTERY PACK PER AMM 25-64-00. OPERATIONAL CHECK GOOD.
